# SDR AALA202507143506

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 35,322 hours, 15,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A75006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL AT BS 924, S27L, LBL 3. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
